MathSciNet Relay Station
MathSciNet bibliographic data
MR1809545 11F67 (11F37)
Mizumoto, S. Special values of triple product $L$-functions and nearly holomorphic Eisenstein series. Abh. Math. Sem. Univ. Hamburg 70 (2000), 191–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement